# SDR DALA2018031201615

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT CUSP WEB BS 389, RBL 54.  THE CUSP WEB WAS REPAIRED IAW SRM 51-70-10-2R -2, FIG 201. HFEC INSPECTION WAS ACCOMPLISHED AND NO CRACKS WERE FOUND ON TRIMMED OUT AREA IAW NDT SPM 06-10-01.
